# SDR GTIA2019070103458

- Difficulty date: July 1, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 51,827 hours, 24,332 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Faulty
- Location: Autobrake Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO BRAKE MEDIUM INOP ( AUTO/BRK FUNCTION AUTO/BRK PANEL MODE LIGHTS (LO, MED, MAX) ON ). R/R AUTOBRAKE MED LIGHT PUSHSWITCH REF ESPM 20-45-22. OPS CHECK GOOD. DMI CLEARED. MOC NOTIFIED. PLACARD REMOVED.
